# SDR ASAA0946309

- Difficulty date: July 29, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 54,479 hours, 30,809 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 65C80736605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB AFT BULKHEAD FLOOR TO BULKHEAD SUPPORT ANGLE ASSY IS CORRODED.  REMOVED AND REPLACED AFT BULKHEAD FLOOR TO BULKHEAD SUPPORT ANGLE.
